HeyThere asked in HealthOther - Health · 7 years ago

Why is Adderall making me drowsy?

My doctor started me on 20mg of Adderall. I've known I had ADD for a while, but only really experienced issues when I started college. Here I am, freshman, 18, and a girl studying dietetics without one bit of concentration. My dad picked up the generic (Amphetamine Salts) because in his world, generics and name brands are always the same. He works at Eli Lilly, but does not work with these types of drugs. I've never taken Adderall regularly before, although I did try my friends XR 70's (Yes, I know that isn't a good idea. I've sobered up to that.) Now that I'm prescribed this, and am taking it every day, about a week now, I've been extremely sleepy. I've been sleeping well and eating well despite the loss of appetite. I found that if I just snack, I can eat a normal, healthy diet. On top of the tiredness, I still have no focus. I actually think the tiredness is making my concentration worse. Imagine (a person with ADD, off meds) reading a book after not having slept for 20 hours sitting in bed. Your mind drifts off and your eyes can't stay focused on the page. That's how it feels all the time. I can't imagine its too high of a dose, but who knows. Tell me your thoughts.

1 Answer

Relevance
  • 7 years ago
    Favorite Answer

    tl;dr, combing any chemicals with any others will produce new effects. thats a basic medical fact

Still have questions? Get your answers by asking now.